# SDR ASAA1158790

- Difficulty date: January 14, 2011
- Submitted: January 19, 2011
- Operation: Air carrier
- Aircraft: N579AS
- Make and model: Boeing 737890
- Aircraft serial: 35187
- Aircraft time: 14,672 hours, 4,377 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

COCKPIT ZONE TEMP LIGHT ILLUMINATED ON RECALL.  RESETS WITH MASTER CAUTION.  NR 2 CTRLR SHOWS "FLT DECK TRIM VLV" FAULT PREV FLT.  VERIFY TEST GO.  RESET FAULT.  FAULT DID NOT RETURN.  INTERMITTENT FAULT.  OPS & FUNCT CHECK SAME GOOD.  REF FIM 21 62/T832.  NO HISTORY 60 DAYS.
